# SDR ASAA2015052211822

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 29,782 hours, 8,913 cycles
- System (JASC): 2420 · AC Generation System
- Part: Module
- Part number: 233A32053
- Part serial: D02521
- Condition: Malfunctioned
- Part time: 29,788 hours, 8,914 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH GENERATOR DRIVE ANNUNCIATOR LIGHTS ON OVERHEAD PANEL INOPERATIVE.  WILL NOT COME ON WHEN PUSHED TO TEST OR WITH LIGHTS TEST SWITCH.  ACFT GROUNDED. UNABLE TO DUPLICATE, VERIFIED 3 DIFFERENT SOURCES OF GROUND & 2 DIFFERENT POWER SOURCES FOR GENERATOR DRIVE LIGHT, REF WDM 33-18-33.  DUE TO REPEAT WRITE UP, REPLACED P5-5 GEN DRIVE & STBY POWER PANEL REF MM 24-21-52 ALL INSTALLATION TEST PASSED.
